Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ S$-algebras on sets in $ C\sp{n}$


Author: Donald R. Chalice
Journal: Proc. Amer. Math. Soc. 39 (1973), 300-304
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1973-0320758-3
MathSciNet review: 0320758
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions which are necessary and sufficient for polynomial approximation of any continuous function on a compact subset of $ {C^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320758-3
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society